# SDR AALA201909179012

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 49,848 hours, 32,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DOOR 2R ASSIST BOTTLE 1650 PSI. PERFORMED CHARG DOOR 2R ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
